We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Last year, I had a 7w m/c This time around, at 5w5, my Prog level measured 13 so my OB put me on Prog suppositories. W/ in 24 hrs, I was so uncomfortable from vaginal itching that I refused to take another dose. She said it was a bad reaction and switched me to the weekly injections. However, the pain from that injection is excruciating. It's been 36 hrs and I have barely been able to move, feel depressed and hormonal. The pain is beginning to subside, so I'm hoping for relief in the morning so I can care for my kiddos. But I've felt like I've had the flu!!Any advice on how to avoid an entire lost day next time around? Unfortunately, if the pregnancy viable, the injections will only delay the m/c. Blood draw this week to check progress; u/a in 5 days. I'm praying there's a heartbeat. My God is good!
I am having side effects from the progesterone pill. I found that acetaminophen gets rid of the chills, sore joints, skin pain, and fever. It does not help with my breathing problems though. I've also only taken the acetaminophen once and will only take it when absolutely necessary.